National Taiwan Ocean University Institutional Repository:Item 987654321/24293
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 27228/39071
造访人次 : 2406343      在线人数 : 59
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24293

题名: Alternative derivations for the Poisson integral formula
作者: J. T. CHEN;C. S. WU
贡献者: NTOU:Department of Harbor and River Engineering
國立臺灣海洋大學:河海工程學系
日期: 2006
上传时间: 2011-10-20T08:11:08Z
出版者: International Journal of Mathematical Education in Science and Technology
摘要: abstract:Poisson integral formula is revisited. The kernel in the Poisson integral formula can be derived in a series form through the direct BEM free of the concept of image point by using the null-field integral equation in conjunction with the degenerate kernels. The degenerate kernels for the closed-form Green’s function and the series form of Poisson integral formula are also derived. Two and threedimensional cases are considered. Also, interior and exterior problems are both solved. Even though the image concept is required, the location of image point can be determined straightforward through the degenerate kernels instead of the method of reciprocal radii.
關聯: 37(2), pp.165-185
URI: http://ntour.ntou.edu.tw/handle/987654321/24293
显示于类别:[河海工程學系] 期刊論文

文件中的档案:

没有与此文件相关的档案.



在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈